# SDR CA151119007

- Difficulty date: November 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 673 hours
- Engine: Pwc PT6C67C
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 3G6220V01352
- Condition: Broken
- Location: Main Rotor
- Part time: 586 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE AIRCREW FELT AN ABNORMAL VIBRATION COME ON ALL OF A SUDDEN.  THEY REDUCED AIRSPEED AND LOWERED LANDING GEAR.  LANDED BACK AT BASE. UPON INSPECTION AFTER THE ACFT HAD SHUTDOWN, ON OF THE MAIN ROTOR DAMPERS WAS FOUND HANGING FROM 1 END. THE BORE OF THE INBD END OF THE DAMPER WHICH RETAINS THE SPHERICAL BEARING HAD FAILED.
